应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
2012, Vol. 28(1): 49-62    DOI: 10.1007/s10255-012-0123-0
Heteroscedasticity and/or Autocorrelation Checks in Longitudinal Nonlinear Models with Elliptical and AR(1) Errors
Chun-Zheng CAO1,2, Jin-Guan LIN2
1. College of Math & Physics, Nanjing University of Information Science & Technology, Nanjing 210044, China;
2. Department of Mathematics, Southeast University, Nanjing 210096, China
Received 2008-11-19  Revised 2010-07-20
Supporting info
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9